Brunel University Research Archive (BURA) >
Research Areas >
Computer Science >

Please use this identifier to cite or link to this item:

Title: Recognising a partitionable simplicial complex is in NP
Authors: Noble, SD
Publication Date: 1996
Publisher: Elsevier
Citation: Discrete Mathematics 152(1-3): 303-305, May 1996
Abstract: We show that the problem of recognising a partitionable simplicial complex is a member of the complexity class NP, thus answering a question raised in [1]
ISSN: 0012-365X
Appears in Collections:Mathematical Science
Computer Science

Files in This Item:

File Description SizeFormat
complex.pdf83.22 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.